# SDR IPXA2021062871039

- Difficulty date: June 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LON 15R 'T' ANGLE CRACK AT STA.1341.REMOVED,FABRICATED AND REPLACED CRACKED 'T' ANGLE IAW SRM 51-35-01 AND 51-33-01 (MINOR).
